# SDR R61A201908270911

- Difficulty date: August 27, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND AT MIDDLE SHEAR PANEL BTW FR 87-88 AND BTW RBL 12-LBL 12. REPLACED SHEAR PANEL IAW 51-42-03/01 AND 51/43-03 .***AIRCRAFT REMAINS IN HEAVY CHECK***
